# SDR AALA961421

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1170-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT AFT LAV FLOOR AT STATION 1170 TO STATION 1176.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 51-40-2 PAGES 1-6.  (M)
